# SDR ABXA040265

- Difficulty date: July 12, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,115 hours, 25,568 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Condition: Broken
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND FIRST OFFICER'S WINDOW WAS STUCK.  REPLACED SPRING, OPS CHECKED WINDOW.  WINDOW DID NOT STICK.  PRESSURIZED AIRCRAFT TO 5 PSI DIFF.  CHECKED WINDOW AFTER DEPRESSURIZATION.  OPENED AND CLOSED NORMALLY.
